Call for Paper - January 2023 Edition
IJCA solicits original research papers for the January 2023 Edition. Last date of manuscript submission is December 20, 2022. Read More

Coupled Fixed Point Theorem for Weakly Compatible Mappings in Intuitionistic Fuzzy Metric Spaces

Print
PDF
International Journal of Computer Applications
© 2012 by IJCA Journal
Volume 50 - Number 23
Year of Publication: 2012
Authors:
Sumitra
10.5120/7964-0244

Sumitra. Article: Coupled Fixed Point Theorem for Weakly Compatible Mappings in Intuitionistic Fuzzy Metric Spaces. International Journal of Computer Applications 50(23):28-32, July 2012. Full text available. BibTeX

@article{key:article,
	author = {Sumitra},
	title = {Article: Coupled Fixed Point Theorem for Weakly Compatible Mappings in Intuitionistic Fuzzy Metric Spaces},
	journal = {International Journal of Computer Applications},
	year = {2012},
	volume = {50},
	number = {23},
	pages = {28-32},
	month = {July},
	note = {Full text available}
}

Abstract

The aim of present paper is to introduce the notion of t-conorm of H-type analogous to t-norm of H-type introduced by Hadzic [9] and using this notion we prove coupled fixed point theorems for weakly compatible mappings in intuitionistic fuzzy metric spaces.

References

  • K. Atanassov. Intuitionistic fuzzy sets, Fuzzy Sets and Systems, vol. 20, pp. 87-96, 1986.
  • C. Alaca, I. Altun and D. Turkoglu. On compatible mappings of type (I) and type (II) inintuitionistic fuzzy metric spaces, Commun. Korean Math. Soc. , vol. 23, no. 3, pp. 427-446, 2008.
  • C. Alaca, D. Turkoglu and C. Yildiz. Fixed points in intuitionistic fuzzy metric spaces, SolitionsChaos, Solitons& Fractals, vol. 29, no. 5, pp. 1073-1078, 2006.
  • D. Turkoglu, C. Alaca, Y. J. Cho, and C. Yildiz, Common ?xed point theorems in intuitionistic fuzzy metric spaces, J. Appl. Math. & Computing 22 (2006), 411–424.
  • D. Turkoglu, C. Alaca, and C. Yildiz, Compatible maps and compatible maps of types (?)and (?) in intuitionistic fuzzy metric spaces, Demonstratio Math. 39 (2006), 671–684.
  • D. Coker. An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and System, vol. 88, pp. 81-89, 1997.
  • J. X. Fang, Common fixed point theorems of compatible and weakly compatible maps in Menger spaces, Nonlinear